# SDR OZIA003125004

- Difficulty date: May 25, 2000
- Submitted: June 20, 2001
- Operation: Air carrier
- Aircraft: N410Z
- Make and model: Dorner DO328300
- Aircraft serial: 3125
- Aircraft time: 606 hours, 606 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Valve
- Condition: Malfunctioned
- Location: Brake Sys
- Part time: 606 hours, 606 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT BRAKE DRAGGING; HAD TO USE RIGHT BRAKE ONLY ON LANDING.  LEFT BRAKES INDICATE HOT; RIGHT BRAKES INDICATE COLD.  NOSE STEERING WAS ADJUSTED AND NORMAL BRAKE ANTI-SKID CONTROL VALVE WAS REPLACED PRECAUTIONARY.
